MAUDE Adverse Event Report: AZURE BIOTECH, INC. FASTEP COVID-19 ANTIGEN HOME TEST

AZURE BIOTECH, INC. FASTEP COVID-19 ANTIGEN HOME TEST
Catalog Number COV-S23010H2
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
User received a positive test at the doctor's office and decided to purchase these tests to check progress of infection.All tests taken after doctors office were negative.User decided to use a different brand which showed positive results.
 
Additional Manufacturer Narrative
Customer contacted for a refund/ replacement through amazon, but no response was provided.

Brand Name
FASTEP COVID-19 ANTIGEN HOME TEST
Common Device Name
COVID-19 ANTIGEN HOME TEST
Manufacturer (Section D)
AZURE BIOTECH, INC.
10400 main st
houston TX 77025
Manufacturer Contact
frank luo
10400 main st
houston, TX 77025
7135615529
MDR Report Key20675795
Report Number3014862351-2024-00011
Device Sequence Number18366121
Product Code QYT
UDI-Device Identifier00810022630358
UDI-Public810022630358
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA220191
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date01/02/2025
Device Catalogue NumberCOV-S23010H2
Device Lot NumberI2301009
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale